# SDR MASA200400675

- Difficulty date: December 2, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 9,043 hours, 8,423 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ASH 2861 CLT.  AIRCRAFT RETURNED TO THE FIELD.  MX REPORTED THE CREW REPORTED A MAIN PITCH TRIM AND BACKUP PITCH TRIM FAIL OCCURRED AND WOULD NOT RESET.  MAINTENANCE PERFORMED AN ELECTRICAL TEST OF THE HORIZONTAL STABILIZER CONTROLLER AND OPS CHECKED THE TRIM SYSTEM.  ALL OPS CHECKS WERE GOOD.
